# SDR GTIA2014102301444

- Difficulty date: October 23, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 31,578 hours, 13,503 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079102AB
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED CABIN PRESSURE EXCESSIVE, CABIN ALTITUDE ON ECAM.  PERFORMED EMERGENCY DESCENT AND COMPLIED WITH COM PROCEDURES DUE TO NOT BEING ABLE TO MAINTAIN PRESSURIZATION IN ACFT.  TROUBLESHOT CABIN PRESSURIZATION SYS-R & R OUTFLOW VALVE AND BOTH CABIN PRESSURIZATION CONTROLLERS (CPC).  FURTHER TROUBLESHOOTING REVEALED THERE WAS A LOOSE DUCT IN PACK NR 2 BETWEEN THE ACM AND THE BYPASS VALVE. THE LINE WAS RE-SECURED WITH NEW SEAL.  ACFT WAS MANUALLY PRESSURIZED SUCCESSFULLY. AIR PACK NR 1 WAS ALSO REPAIRED BY R & R THE RAM AIR INLET ACTUATOR.
